MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Codes Material Puncture/Hole (1504); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that hole in the device occurred.The 100% stenosed target lesion was located in the mildly tortuous and moderately calcified superficial femoral artery.A 35, 90cm rubicon 35 was selected for use.During the procedure.The device became kinked, and the guidewire exited through a hole at the kinked segment.No troubleshooting steps were performed, and the device was replaced with a new catheter to complete the procedure.No patient complications were reported, and the patient fully recovered as a result of this event.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24730346
Report Number2124215-2026-17256
Device Sequence Number10248513
Product Code DQY
UDI-Device Identifier08714729832041
UDI-Public(01)08714729832041(17)281028(10)37828368
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0037828368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient Weight63 KG